BibTeX record: journals/jcam/ZhaoWM11

download as .bib file

@article{DBLP:journals/jcam/ZhaoWM11,
  author    = {Guohui Zhao and
               Zhirui Wang and
               Haining Mou},
  title     = {Uniform approximation of min/max functions by smooth splines.},
  journal   = {J. Computational Applied Mathematics},
  year      = {2011},
  volume    = {236},
  number    = {5},
  pages     = {699--703},
  url       = {http://dx.doi.org/10.1016/j.cam.2011.06.023},
  doi       = {10.1016/j.cam.2011.06.023},
  timestamp = {Wed, 03 Sep 2014 01:46:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/ZhaoWM11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}